# SDR SWIA202264440

- Difficulty date: January 5, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON FLOOR BEAM SUPPORT AT FS985.00 AT APPROX LBL42 (MARKED)     (C-CHECK RO 2/16/2022)    REPLACED FLOOR BEAM SUPPORT AT FS985.00 AT APPROX. LBL 42 REF DWG MM670-35041 REV. Y AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
